# SDR DALA2017082206346

- Difficulty date: August 17, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 67,127 hours, 48,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP.  RPLD BATTERIES. NO HELP. INSTALLED NEW MEGAPHONE. OK FOR SVC.
